Discussions that mention abilify

Weight Loss board


Hello!

I don't know if anyone here would know this, but I have some questions. I also posted this on the "Drug Interactions" board just to cover all of my bases in hopes to get some answers. I am currently taking the diet pill Stacker 3 (though that changes from time to time, but the effects seem to be generally the same), and 10 prescription drugs for depression and another mental illness. Let me see the ones I can remember at the moment: Ativan, Wellbutrin, Provigil, Abilify, Effexor, Fosamax, Reglan, Topomax, etc. That's all I can remember at the moment. Those are the major ones. Anyway, are there any drug interactions between the diet pills and the prescription drugs that I am taking for depression? Usually, shortly after I take the diet pills, I feel rather energetic but short of breath. It's like I can't get enough air into my lungs. This lasts for quite a while even though I don't take that many pills. Not even the recommended dosage sometimes. Does anyone know if the diet pills could be interacting with my other drugs to cause the breathing problems?

Bjork